Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2004, Volume 75, Issue 3, Pages 342–349
DOI: https://doi.org/10.4213/mzm36
(Mi mzm36)
 

This article is cited in 25 scientific papers (total in 25 papers)

Minimality of Convergence in Measure Topologies on Finite von Neumann Algebras

A. M. Bikchentaev

Kazan State University
References:
Abstract: We prove that the natural embedding of the metric ideal space on a finite von Neumann algebra M into the -algebra of measurable operators ˜M endowed with the topology of convergence in measure is continuous. Using this fact, we prove that the topology of convergence in measure is a minimal one among all metrizable topologies consistent with the ring structure on ˜M.
Received: 18.12.2002
Revised: 05.08.2003
English version:
Mathematical Notes, 2004, Volume 75, Issue 3, Pages 315–321
DOI: https://doi.org/10.1023/B:MATN.0000023310.15215.c6
Bibliographic databases:
UDC: 517.986+517.987
Language: Russian
Citation: A. M. Bikchentaev, “Minimality of Convergence in Measure Topologies on Finite von Neumann Algebras”, Mat. Zametki, 75:3 (2004), 342–349; Math. Notes, 75:3 (2004), 315–321
Citation in format AMSBIB
\Bibitem{Bik04}
\by A.~M.~Bikchentaev
\paper Minimality of Convergence in Measure Topologies on Finite von Neumann Algebras
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 3
\pages 342--349
\mathnet{http://mi.mathnet.ru/mzm36}
\crossref{https://doi.org/10.4213/mzm36}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2068797}
\zmath{https://zbmath.org/?q=an:1063.46049}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 3
\pages 315--321
\crossref{https://doi.org/10.1023/B:MATN.0000023310.15215.c6}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000221289900002}
Linking options:
  • https://www.mathnet.ru/eng/mzm36
  • https://doi.org/10.4213/mzm36
  • https://www.mathnet.ru/eng/mzm/v75/i3/p342
  • This publication is cited in the following 25 articles:
    1. A. M. Bikchentaev, “Sled i integriruemye kommutatory izmerimykh operatorov, prisoedinennykh k polukonechnoi algebre fon Neimana”, Sib. matem. zhurn., 65:3 (2024), 455–468  mathnet  crossref
    2. A. M. Bikchentaev, O. E. Tikhonov, “Continuity of Operator Functions in the Topology of Local Convergence in Measure”, Proc. Steklov Inst. Math., 324 (2024), 44–52  mathnet  crossref  crossref  mathscinet  zmath
    3. A. M. Bikchentaev, “The Trace and Integrable Commutators of the Measurable Operators Affiliated to a Semifinite von Neumann Algebra”, Sib Math J, 65:3 (2024), 522  crossref
    4. A. M. Bikchentaev, M. F. Darwish, M. A. Muratov, “Ideal spaces of measurable operators affiliated to a semifinite von Neumann algebra. II”, Ann. Funct. Anal., 15:3 (2024)  crossref
    5. A. M. Bikchentaev, “The topologies of local convergence in measure on the algebras of measurable operators”, Siberian Math. J., 64:1 (2023), 13–21  mathnet  crossref  crossref  mathscinet
    6. Ayupov Sh., Kudaybergenov K., “Ring Isomorphisms of -Subalgebras of Murray-Von Neumann Factors”, Lobachevskii J. Math., 42:12 (2021), 2730–2739  crossref  mathscinet  isi  scopus
    7. Bekjan T.N., Ospanov M.N., “On Young-Type Inequalities of Measurable Operators”, Linear Multilinear Algebra, 2021  crossref  isi
    8. Bikchentaev A.M., “On Tau-Essentially Invertibility of Tau-Measurable Operators”, Int. J. Theor. Phys., 60:2, SI (2021), 567–575  crossref  isi  scopus
    9. Bikchentaev A.M. Sherstnev A.N., “Studies on Noncommutative Measure Theory in Kazan University (1968-2018)”, Int. J. Theor. Phys., 60:2, SI (2021), 585–596  crossref  isi  scopus
    10. A. M. Bikchentaev, “Seminorms Associated with Subadditive Weights on $C^*$-Algebras”, Math. Notes, 107:3 (2020), 383–391  mathnet  crossref  crossref  mathscinet  isi  elib
    11. Bikchentaev A., “Paranormal Measurable Operators Affiliated With a Semifinite Von Neumann Algebra. II”, Positivity, 24:5 (2020), 1487–1501  crossref  mathscinet  isi  scopus
    12. A. M. Bikchentaev, “Metrics on projections of the von neumann algebra associated with tracial functionals”, Siberian Math. J., 60:6 (2019), 952–956  mathnet  crossref  crossref  isi  elib
    13. A. M. Bikchentaev, “Renormalizations of measurable operator ideal spaces affiliated to semi-finite von Neumann algebra”, Ufa Math. J., 11:3 (2019), 3–10  mathnet  crossref  isi
    14. Bikchentaev A.M., “Paranormal Measurable Operators Affiliated With a Semifinite Von Neumann Algebra”, Lobachevskii J. Math., 39:6 (2018), 731–741  crossref  mathscinet  isi  scopus
    15. A. M. Bikchentaev, “Two classes of $\tau$-measurable operators affiliated with a von Neumann algebra”, Russian Math. (Iz. VUZ), 61:1 (2017), 76–80  mathnet  crossref  isi
    16. A. M. Bikchentaev, “Convergence of integrable operators affiliated to a finite von Neumann algebra”, Proc. Steklov Inst. Math., 293 (2016), 67–76  mathnet  crossref  crossref  mathscinet  isi  elib
    17. A. M. Bikchentaev, “Ideal $F$-norms on $C^*$-algebras”, Russian Math. (Iz. VUZ), 59:5 (2015), 58–63  mathnet  crossref
    18. D. Dauitbek, N. E. Tokmagambetov, K. S. Tulenov, “Commutator inequalities associated with polar decompositions of $\tau$-measurable operators”, Russian Math. (Iz. VUZ), 58:7 (2014), 48–52  mathnet  crossref
    19. A. F. Ber, G. B. Levitina, V. I. Chilin, “Derivations with values in quasi-normed bimodules of locally measurable operators”, Siberian Adv. Math., 25:3 (2015), 169–178  mathnet  crossref  mathscinet
    20. A. M. Bikchentaev, “The Haagerup problem on subadditive weights on $W^*$-algebras. II”, Russian Math. (Iz. VUZ), 57:12 (2013), 66–69  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:664
    Full-text PDF :359
    References:124
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025